Tamoxifen n ovarian cyst....

Kat TamatiKat Tamati Member Posts: 10
edited August 2016 in Health and wellbeing

Hi everyone.

Well I've nearly made my 1 yr since being diagnosed, I finished chemotherapy in Dec n radiation in Feb, things started feeling like they were finally heading back to nirmalville.

I'm not quite 3 months on Tamoxifen b thought all was well until a month ago I started feeling unwell. I didnr even gt this fatigued in chemo. Then heavy discharge started with cramping n pain then after pain subsides large discharge again. I've had a couple of UTI n drs kept putting it down to thrush. I tell my onco team every symptom n even went to gp yip thrust.

Still didn't feel right so made appointment at women's health n after a thorough check up sent me for C T scan of pelvic n results came back today, I'm freaking out the lining of my womb is thick. I have cyst on my ovaries and fatty tissue in my liver.

Now I'm freaking out even more so than going through first treatments n stuff.

Now I'm scared all my other symptom complaints have been overlooked. I see onco tomorrow n ultra sound on Wednesday so I spoke I just have to take it 1 step at a time.xxx

Tagged:

Comments

  • jacquippjacquipp Member Posts: 73
    edited April 2016

    Oh Kat I am so sorry to hear this. Good on you for listening to your body and following through when you knew something was wrong. I hate that your concerns were ignored. Fingers crossed that your onco appt goes well and they listen and adjust ypur treatment accordingly. 

    I wish I had a better way to express my concern for you. Sending lots of hugs and a shoulder to cry on. Let us know how you go, Jac

  • jaycia02jaycia02 Member Posts: 64
    edited April 2016

    Hi Kat,

    How did your appointments go? It can get pretty busy in your head while you are waiting for answers so wanted to check that you are holding up ok.

    Jen

  • Summerhill38Summerhill38 Regional Vic Member Posts: 552
    edited April 2016

    Hi Kat

    I am sorry to hear of your problems - one reason I did not take up the Tamoxifen offer !

    Please post to let us know how you are getting on.

    If you'd like to talk more personally do send me a message via this site.

    Thinking of you

    Summer  :-)

Sign In or Register to comment.